# SDR 98ZZZM925

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE EMERGENCY LIGHTS INOP IN THE MID AND AFT CABIN.  MAINTENANCE REMOVED AND REPLACED A BATTERY PACK AND TWO BATTERY CHARGER ASSEMBLIES.  OPERATIONAL CHECK GOOD.  (M)
